# SDR SWAA2020121435885

- Difficulty date: December 10, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 74,024 hours, 43,635 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Clevis
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER FORWARD LOWER SPAR CLEVIS DAMAGED AT AFT RADIUS.  DAMAGE MEASURES L=.4 W=.25 D=.2 AT DEEPEST POINT.  REPAIRED PER EA 20-155-02462 24647.
